Request file

Review/Citation:  Kąkol, Jerzy, Śliwa, W. Efimov spaces and the separable quotient problem for spaces C-P(K). emJournal of Mathematical Analysis and Applications. /em 2018, 457(1), 104-113. ISSN 0022-247X

Requested document:  Kakol.pdf - Publisher’s postprint

The requested document is not available in open access mode. But it is possible to ask the author for a copy of the document through the form below. If your application is accepted, you will receive a document by e - mail.

Fields marked with * are obligatory.

(Universities, research institutions, associations …)

Kakol.pdf
Captcha
Here. *